# SDR CA010823005

- Difficulty date: August 22, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Make and model: Airbus A320-231
- Engine: Iae V2500A1
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nlg
- Part time: 7,894 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) L/H NOSE WHEEL ASSEMBLY DEFLATED DURING TAXI TO GATE. MECHANICS ON SITE NOTED, OVER PRESSURE VALVE WAS LOOSE WHICH CONTRIBUTED TO THE LOSS OF PRESSURE IN THE TIRE. L/H AND R/H NOSE WHEEL ASSEMBLIES WERE CHANGED.
